Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lesions on corner of mouth
Jun 12, 2002

I have been pos for at least 10 years. I am on crixivan,retonivir,d4t,sustivia! (seems like a lot to me!) I am doing well--cd4 is 1250. Viral load is undetectable. I have had what appears to be herpes lesions on the outside corner of my mouth for 5 months now! My Doc gave me acyclovir--however it has made absoutly no difference!! Whar can I do? Is it even herpes virus??. Also my skin and lips are very dry( always had soft skin!) Also my moustache and eyebrows have turned blonde(I dye them now!) I am convinced it is something more then herpes lesions as acyclovir does nothing to help!! Is there any other treatment for this?? Thanks John

Response from Dr. Boyle

It is tough to make a diagnosis of a skin problem without actually seeing it, but what you are describing sounds like angular cheilitis, a fungal infection that affects the angles of the mouth. You might try an antifungal cream and see if that helps. If it doesn't and you and your doctor are stumped, you should see a dermatologist.



Previous
triglycerides
Next
possible help for thinning of the face

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement